# SDR UIEA200700423

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,397 hours, 21,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT FS 2638 FRAME LOWER SURFACE SCRAPED DUE TO TAIL DRAG.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-20-01 FIG 3, AND SRM 51-30-02.  ALSO REFERENCE ATLAS AIR XEO NR 53-093007-1.
